Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 80846, 9 pages
http://dx.doi.org/10.1155/IJMMS/2006/80846

-convexity in infinite-dimensional Banach spaces and applications to Kergin interpolation

Division of Mathematics, Royal Institute of Technology (KTH), Stockholm 100 44, Sweden

Received 2 February 2005; Revised 7 April 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Loic Dubois, “Projective metrics and contraction principles for complex cones,” Journal Of The London Mathematical Society-Second Series, vol. 79, pp. 719–737, 2009. View at Publisher ยท View at Google Scholar